Advertisement

Drug Interactions With Milnacipran

Tramadol
Taking milnacipran with tramadol can cause a group of symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome, as it can be dangerous.
Tricyclic Antidepressants
Combining milnacipran with tricyclic antidepressants can increase the level of tricyclic antidepressants in your blood. Your healthcare provider may need to reduce your dose of the tricyclic antidepressant. In addition, switching from clomipramine (a tricyclic antidepressant) to milnacipran has been reported to increase the risk of low blood pressure or euphoria (an unusual, unexplained pleasant feeling).
Triptans
Taking milnacipran and a triptan together can cause a group of symptoms called serotonin syndrome. Talk to your healthcare provider before combining these medications. Call your healthcare provider right away if you have any symptoms of serotonin syndrome, as it can be dangerous.
Tryptophan
Taking milnacipran with tryptophan can cause a group of symptoms called serotonin syndrome. Talk to your healthcare provider before combining these medications. Call your healthcare provider right away if you have any symptoms of serotonin syndrome, as it can be dangerous.

Final Thoughts on Milnacipran Drug Interactions

It is possible that not all drug interactions with milnacipran were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about any specific interactions that may apply to you.
Last reviewed by: Kristi Monson, PharmD
Advertisement
Feed Your Adult ADHD Brain